# SDR 03FDEA01609

- Difficulty date: September 8, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 38,050 hours, 6,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC050311
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N0455:  LT OB FLAP OB HINGE (A/C SIDE); IB AND OB UPPER ACTUATOR ATTACH LUG FOUND CORRODED AT BORES AND SPOT FITTING.  CORRECTIVE ACTION  SNRM N0455 : LT OB FLAP OB HINGE (A/C SIDE) IB AND OB UPPER ACTUATOR   ATTACH LUG BORES AND SPOT FACES CORRODED AREA REPAIR CARRIED OUT IAW EA NR 1-  5750-71756 : WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES - LT AND RT OB FLAP OB HINGE BRACKET REPAIRS.
